# SDR HEEA0010158

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 222366649101
- Condition: Leaks
- Location: Sump Drain
- Part time: 1,297 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUEL TANK SUMP VALVE LEAKS FUEL.
